| Model Number |
CCW0T3 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A materials manager reported that following intraocular lens (iol) implantation, patient had distorted and blurry vision.The lens was removed and replaced with another monofocal lens in a secondary procedure.The clinical reason for explant was decentered iol.Additional information was requested, but no further information is available.